# SDR SWAA2016011948142

- Difficulty date: December 7, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 62,781 hours, 50,073 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321628
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB CRACKED, AT FASTENER HOLE UPPER ROW, APPROX RSS 223 COMMON TO AFT FITTING UPPER INBD HOLE.  REPAIRED WEB ER & EA.
